RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1889, Volume 14, Number 3, Pages 394–409 (Mi msb7207)  

Première section

La géométrie des grandeurs arbitraires

N. Bougaïev


Full text: PDF file (1014 kB)

Citation: N. Bougaïev, “La géométrie des grandeurs arbitraires”, Mat. Sb., 14:3 (1889), 394–409

Citation in format AMSBIB
\Bibitem{Bou89}
\by N.~Bouga{\"\i}ev
\paper La g\'eom\'etrie des grandeurs arbitraires
\jour Mat. Sb.
\yr 1889
\vol 14
\issue 3
\pages 394--409
\mathnet{http://mi.mathnet.ru/msb7207}


Linking options:
  • http://mi.mathnet.ru/eng/msb7207
  • http://mi.mathnet.ru/eng/msb/v14/i3/p394

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:163
    Full text:85

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020